MathSciNet Relay Station
MathSciNet bibliographic data
MR1690023 (2000g:42017) 42B20 (42B35 47G10)
Fan, Dashan; Pan, Yibiao; Yang, Dachun A weighted norm inequality for rough singular integrals. Tohoku Math. J. (2) 51 (1999), no. 2, 141–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement